MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE SYNERGY ABLATION SYSTEM

ATRICURE, INC. ATRICURE SYNERGY ABLATION SYSTEM
Model Number OLL2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The oll2 device was returned for evaluation and visually and functionally tested.The oll2 device, lot number 98510, performed as expected meeting the specification.Unable to confirm complaint.
 
Event or Problem Description
It was reported that on (b)(6) 2021 a (b)(6) male patient underwent a heparinized, on-pump, arrested mitral valve replacement via trans septal approach.A oll2 clamp was placed and the physician delivered 3 sets of two parallel ablations.During the procedure while ablating the pulmonary veins, a tear was noticed on the atrium.The physician repaired the tear and surgical procedure was prolonged 15 minutes for each side.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICURE SYNERGY ABLATION SYSTEM
Common Device Name
ATRICURE SYNERGY ABLATION SYSTEM
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key12977446
Report Number3011706110-2021-00054
Device Sequence Number4316541
Product Code OCM
UDI-Device Identifier00818354010503
UDI-Public00818354010503
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P100046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOLL2
Device Catalogue NumberA000362
Device Lot Number98510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age75 YR
Patient SexMale
Patient Weight111 KG